The Michigan Mathematical Journal

Errata: ``A note on manifolds whose holonomy group is a subgroup of $s{\rm Sp}(n)\cdot {\rm Sp}(1)''$.

Alfred Gray

Full-text: Open access

Article information

Source
Michigan Math. J., Volume 17, Issue 4 (1970), 409.

Dates
First available in Project Euclid: 10 August 2002

Permanent link to this document
https://projecteuclid.org/euclid.mmj/1029000531

Digital Object Identifier
doi:10.1307/mmj/1029000531

Mathematical Reviews number (MathSciNet)
MR0275340

Zentralblatt MATH identifier
0256.20027

Subjects
Primary: 53.80

Citation

Gray, Alfred. Errata: ``A note on manifolds whose holonomy group is a subgroup of $s{\rm Sp}(n)\cdot {\rm Sp}(1)''$. Michigan Math. J. 17 (1970), no. 4, 409. doi:10.1307/mmj/1029000531. https://projecteuclid.org/euclid.mmj/1029000531


Export citation

See also

  • Original article: Alfred Gray. A note on manifolds whose holonomy group is a subgroup of ${\rm Sp}(n)\cdot {\rm Sp}(1)$. Michigan Math J. 16 (1969), no. 2, 125-128.